# SDR USAA990427

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION AT STATION 986.5 ALONG ENTIRE FLOORBEAM CORROSION TASK NR C53-107-02.  INSTALLED NEW T-CAP, STRAPS, AND SPLICE PER TR 53-60-01.  (M)
